# SDR NWAA071069941

- Difficulty date: February 19, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- Aircraft time: 99,048 hours, 97,763 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CRACKS IN LT FLAP NOSE SKIN AT XFS 235 AND 252.  REPAIRED PER EA 99-208467.
